# SDR UALA2011080804151

- Difficulty date: August 7, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 34,276 hours, 14,172 cycles
- Engine: Pwa PW4056
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  PORTABLE HALON BTL IN AFT LAV SELF DISCHARGED.  REPLACED AFT CABIN HALON FIRE EXT.
